Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Sobolev imbedding theorems
in borderline cases


Authors: Nicola Fusco, Pierre Louis Lions and Carlo Sbordone
Journal: Proc. Amer. Math. Soc. 124 (1996), 561-565
MSC (1991): Primary 46E35
MathSciNet review: 1301025
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: An imbedding theorem is given for functions whose gradient belongs to a class slightly larger than $L^n(\Omega)$, $\Omega\subset \mathbb{R}^n$.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (1991): 46E35

Retrieve articles in all journals with MSC (1991): 46E35


Additional Information

Nicola Fusco
Affiliation: Dipartimento di Matematica e Applicazioni, Università di Napoli, via Cintia, 80126 Napoli, Italy

Pierre Louis Lions
Affiliation: CEREMADE, Place du Marèchal de Lattre de Tassigny, 75775 Paris Cedex 16, France

Carlo Sbordone
Affiliation: Dipartimento di Matematica e Applicazioni, Università di Napoli, via Cintia, 80126 Napoli, Italy

DOI: http://dx.doi.org/10.1090/S0002-9939-96-03136-X
Received by editor(s): July 7, 1993
Received by editor(s) in revised form: September 12, 1994
Communicated by: Barbara Lee Keyfitz
Article copyright: © Copyright 1996 American Mathematical Society